# SDR DXTA200702676

- Difficulty date: December 13, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 1,934 hours, 1,358 cycles
- Engine: Pwc PW306C
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Location: Roll System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER (ROLL SYSTEM CONTROL FAULT) APPEARED SEVERAL TIMES ON DESCENT, WITH AUTOPILOT ON AND OFF.  TESTED SEVERAL TIMES WITHOUT DUPLICATING THE DISCREPANCY.   VIEWED MAINTENANCE DIAGNOSTICS AND FOUND FIVE OCCURENCES  OF THE "ROLL SYSTEM CONTROL FAULT" DURING ONE LEG OF FLIGHT.  NONE OF THESE MESSAGES CORRELATED TO A HARDWARE FAILURE.  RETURNED AIRCRAFT TO AN AIRWORTHY CONDITION.
